# SDR SWAA2013100720913

- Difficulty date: September 29, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BF50505901
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 UPPER DOOR LINER EMERGENCY EXIT SIGN COVER CRACKED.  R & R COVER IAW MM.
